×

Found 3,107 Documents (Results 1–100)

100
MathJax

An analog of the Menchov-Trokhimchuk theorem for monogenic functions in a three-dimensional commutative algebra. (English. Ukrainian original) Zbl 07491011

Ukr. Math. J. 73, No. 8, 1299-1308 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1120-1128 (2021).
MSC:  30G35 30A05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Monogenic functions with values in commutative complex algebras of the second rank with unit and a generalized biharmonic equation with simple nonzero characteristics. (English. Ukrainian original) Zbl 1482.30120

Ukr. Math. J. 73, No. 4, 556-571 (2021); translation from Ukr. Mat. Zh. 73, No. 4, 474-487 (2021).
MSC:  30G35
PDF BibTeX XML Cite
Full Text: DOI

New directions in function theory: from complex to hypercomplex to non-commutative. Selected papers based on the presentations at the conference, Chapman University, Orange, CA, USA, November 21–26, 2019. (English) Zbl 1478.30002

Operator Theory: Advances and Applications 286. Linear Operators and Linear Systems. Cham: Birkhäuser (ISBN 978-3-030-76472-2/hbk; 978-3-030-76473-9/ebook). x, 349 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification